# SDR AALA201610229020

- Difficulty date: October 21, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 52,533 hours, 15,370 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61571127
- Part serial: 0434
- Condition: Low Pressure
- Location: L4 Door Slide
- Part time: 22,473 hours, 5,968 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SLIDE PRESSURE LOW. REPLACED L4 DOOR SLIDE IAW TASK CARD 19L80025002.
